About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 693076, 13 pages
http://dx.doi.org/10.1155/2013/693076
Research Article

New Exact Solutions of Some Nonlinear Systems of Partial Differential Equations Using the First Integral Method

1Mathematics Department, Faculty of Science, Damanhour University, Bahira 22514, Egypt
2Mathematics Department, Faculty of Science and Humanity Studies at Al-Quwaiaiah, Shaqra University, Al-Quwaiaiah 11971, Saudi Arabia

Received 8 January 2013; Accepted 10 March 2013

Academic Editor: Elena Litsyn

Copyright © 2013 Shoukry Ibrahim Atia El-Ganaini. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shoukry Ibrahim Atia El-Ganaini, “New Exact Solutions of Some Nonlinear Systems of Partial Differential Equations Using the First Integral Method,” Abstract and Applied Analysis, vol. 2013, Article ID 693076, 13 pages, 2013. doi:10.1155/2013/693076